Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 44, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Aug 23, 2015, 12:03 PM EDT for Gwinnett County, Georgia. It took effect at Aug 23, 2015, 1:24 PM EDT. It was in force for 7 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2015, 12:03 PM EDT (16:03 UTC)
- In effect from
- Aug 23, 2015, 1:24 PM EDT
- Expired
- Aug 23, 2015, 8:42 PM EDT
- In force
- 7 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Suwanee Creek at Suwanee (SWEG1). The gauge peaked at 7.72 ft at Aug 23, 2015, 2:00 PM EDT.
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 11 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02334885, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
819
WGUS42 KFFC 231603
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1203 PM EDT SUN AUG 23 2015
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Suwanee Creek near Suwanee affecting Gwinnett County
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC135-240042-
/O.NEW.KFFC.FL.W.0044.150823T1724Z-150824T0042Z/
/SWEG1.1.ER.150823T1724Z.150823T1800Z.150823T1842Z.NO/
1203 PM EDT SUN AUG 23 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Suwanee Creek near Suwanee.
* From this afternoon until this evening.
* At 1115AM Sunday the stage was 7.3 feet...and rising rapidly.
* Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast to rise above flood stage by this afternoon and continue
to rise to near 8.2 feet this afternoon.The river will fall
below flood stage late afternoon.
* At 8.0 feet...Flood Stage is reached. Minor flooding begins along
the creek upstream and downstream from the gage at U S Highway 23
or Buford Highway. Portions of the Suwanee Creek Park off of
Suwanee Creek Trail begin to flood to Martin Farm Road. This will
also include areas behind the Suwanee Elementary School and the
George Pierce Park.
&&
LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
3403 8412 3406 8409
$$1 follow-up statement
908
WGUS82 KFFC 232226
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EDT SUN AUG 23 2015
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek near Cumming affecting Forsyth County
Suwanee Creek near Suwanee affecting Gwinnett County
GAC117-232256-
/O.CAN.KFFC.FL.W.0041.000000T0000Z-150824T0421Z/
/CMGG1.1.ER.150823T0730Z.150823T1330Z.150823T2131Z.UU/
626 PM EDT SUN AUG 23 2015
The Flood Warning is cancelled for
The Big Creek near Cumming.
* At 5PM Sunday the stage was 5.9 feet...and falling.
* Flood stage is 6.0 feet.
* The creek/river will continue to fall.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC135-232256-
/O.CAN.KFFC.FL.W.0044.000000T0000Z-150824T0042Z/
/SWEG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
626 PM EDT SUN AUG 23 2015
The Flood Warning is cancelled for
The Suwanee Creek near Suwanee.
* At 5PM Sunday the stage was 7.4 feet...and falling.
* Flood stage is 8.0 feet.
* The creek/river will continue to fall.
&&
LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
3403 8412 3406 8409
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Aug 23, 7:21 AM EDT, 4 hours 42 minutes earlier.
Area forecast discussion, Aug 23, 7:21 AM EDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 721 AM EDT SUN AUG 23 2015 .PREV DISCUSSION... /ISSUED 352 AM EDT SUN AUG 23 2015/ SHORT TERM /TODAY THROUGH MONDAY NIGHT/... THERE ARE A FEW SHOWERS AND THUNDERSTORMS LEFT OVER FROM THE SHORTWAVE THAT MOVED ACROSS THE AREA EARLIER THIS MORNING. THESE STORMS ARE DIMINISHING BUT ANOTHER SHORTWAVE NOW OVER NORTHERN MS WILL MAKE ITS WAY EAST INTO N GA LATER THIS MORNING. THIS WAVE IS DEVELOPING AND THE HI RES MODELS SHOW IT EXPLODING AS IT PUSHES EAST THROUGH AL AND INTO N GA BY 12-14Z. ALL THE HI RES MODELS ARE IN GOOD AGREEMENT SHOWING SHOWERS AND THUNDERSTORMS MAINLY OVER N GA THIS MORNING THEN MOVING SOUTH AND EAST THROUGH THE DAY. INSTABILITY IS EXPECTED TO BE DECENT ACROSS THE AREA WITH CAPES IN THE 500 TO 1500 RANGE AND DECENT LAPSE RATES ALSO. LOOKS LIKE THE BIGGEST THREAT MAY BE THE HEAVY RAIN WITH PWS IN THE 2.0 TO 2.16 RANGE THROUGH 12Z MONDAY. WITH 1 TO 3 INCHES HAVING ALREADY FALLEN ACROSS N GA THIS MORNING ALREADY...ANY MORE RAIN LATER TODAY MAY PUSH SOME OF THE RIVERS AND CREEKS OUT OF THEIR BANKS. MAY ALSO SEE SOME ISOLATED AREAS OF FLASH FLOODING ESPECIALLY IN FORSYTH...GWINNETT...WHITE AND WALTON COUNTIES WHERE THE LARGEST RAINFALL AMOUNTS HAVE FALLEN. AS THIS WAVE AND ASSOCIATED STORMS MOVE EAST OF THE AREA TONIGHT...A LITTLE BIT DRIER AIRMASS MOVES IN BUT A SECOND FRONTAL SYSTEM MOVES BACK INTO N GA BETWEEN 12-18Z MONDAY. THIS FRONT IN VERY WEAK AND DOES NOT HAVE MUCH MOISTURE ASSOCIATED WITH IT. WILL SEE SOME SHRA/TSRA ACTIVITY WITH THIS FRONTAL PASSAGE BUT NOT EXPECTING ANYTHING SEVERE THROUGH MONDAY EVENING. 01 LONG TERM /TUESDAY THROUGH SATURDAY/... MID TO LONG RANGE MODELS SHOW GOOD AGREEMENT WITH A COLD FRONT PUSHING SOUTH OF THE FORECAST AREA BY TUESDAY AFTERNOON... WITH A DRIER... MUCH MORE STABLE AIR MASS IN ITS WAKE. THE PREVAILING NORTHWEST FLOW BEHIND THE FRONT WILL RESULT IN A DRY AND COOLER FORECAST FOR MUCH OF THE EXTENDED... WITH ONLY A SLIGHT CHANCE OF CONVECTION OVER THE FAR SOUTHEAST ZONES FOR THURSDAY THROUGH SATURDAY WHERE THE SEA BREEZE FRONT COULD SPARK A FEW STORMS. OROGRAPHIC LIFT MAY SPARK A FEW AFTERNOON OR EVENING SHOWERS OR THUNDERSTORMS IN THE NORTHEAST GEORGIA MOUNTAINS ON FRIDAY AND SATURDAY. OTHERWISE... THE REST OF THE FORECAST AREA REMAINS POP FREE. MOS GUIDANCES ARE SHOWING MUCH COOLER LOWS IN THE 60S FOR MOST AREAS... WHILE HIGHS IN THE MID AND UPPER 80S... WITH SOME LOWER 90S ARE EXPECTED TO PREVAIL. 39 && .AVIATION... 12Z UPDATE... AN UPPER SHORT WAVE MOVING ACROSS THE AREA THIS MORNING BRINGING SHOWERS AND THUNDERSTORMS TO N GA. A FEW OF THE TAF SITES SEEING PRECIPITATION BUT IT IS STILL DEVELOPING SO EXPECT THEM TO ALL SEE SOME PRECIP BY 12-14Z. CEILINGS SHOULD STAY IN THE VFR TO MVFR RANGE WITH SOME ISOLATED IFR READINGS IN AND AROUND ANY STRONGER STORMS. WINDS ARE OUT OF THE E TO SE BUT WILL TURN TO THE W TO NW BY 14Z. WIND SPEEDS WILL STAY IN THE 5-10KT RANGE. //ATL CONFIDENCE...12Z UPDATE... CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 88 71 92 69 / 70 40 30 10 ATLANTA 88 73 89 67 / 60 20 30 5 BLAIRSVILLE 83 66 83 58 / 60 20 20 5 CARTERSVILLE 88 70 88 63 / 70 20 20 5 COLUMBUS 91 74 93 70 / 60 20 30 20 GAINESVILLE 86 71 88 67 / 70 30 30 5 MACON 91 73 93 71 / 60 40 30 20 ROME 89 71 88 62 / 70 20 20 5 PEACHTREE CITY 89 71 90 66 / 60 20 30 10 VIDALIA 91 73 94 74 / 60 50 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....39 AVIATION...01
Hazardous weather outlook, Aug 23, 3:12 AM EDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 312 AM EDT SUN AUG 23 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-240715- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 312 AM EDT SUN AUG 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY... ...A FEW STORMS COULD BE STRONG TO SEVERE... WEATHER HAZARDS EXPECTED... THE MAIN STORM THREATS TODAY WILL BE FREQUENT CLOUD TO GROUND LIGHTNING... STRONG TO POTENTIALLY DAMAGING WIND GUSTS... SMALL HAIL AND LOCALLY HEAVY RAIN. MINOR FLOODING ALONG LOW LYING... FLOOD PRONE CREEKS AND ROADWAYS IS POSSIBLE. DISCUSSION... A STRONG UPPER DISTURBANCE WILL SPARK SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA TODAY. A FEW STORMS COULD BECOME STRONG... AND POSSIBLY SEVERE. THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH GEORGIA THIS MORNING AND AFTERNOON... WHILE THE BEST THUNDERSTORM CHANCES ACROSS CENTRAL GEORGIA WILL BE THIS AFTERNOON AND EVENING. THE UPPER DISTURBANCE AND THUNDERSTORM THREAT SHOULD PUSH EAST OF THE AREA BY MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH TUESDAY FOR MOST OF NORTH AND CENTRAL GEORGIA. EXPECT LOCALLY HEAVY RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING TO BE THE MOST LIKELY HAZARDS. A COLD FRONT WILL PUSH SOUTH OF THE AREA BY TUESDAY NIGHT... WITH A DRIER MORE STABLE AIR MASS SETTLING OVER THE AREA INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 23, 11:12 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1112 AM EDT SUN AUG 23 2015
GAZ037-038-049>051-060-061-073-231600-
TALIAFERRO GA-MORGAN GA-OGLETHORPE GA-OCONEE GA-BALDWIN GA-GREENE GA-
PUTNAM GA-HANCOCK GA-
1112 AM EDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TALIAFERRO...SOUTHEASTERN
MORGAN...SOUTHWESTERN OGLETHORPE...SOUTHEASTERN OCONEE...BALDWIN...
GREENE...PUTNAM AND HANCOCK COUNTIES UNTIL NOON EDT...
AT 1111 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR BISHOP TO REYNOLDS PLANTATION TO 8 MILES WEST OF
MIDWAY-HARDWICK...AND MOVING EAST AT 30 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MILLEDGEVILLE...EATONTON...GREENSBORO...SPARTA...CRAWFORDVILLE...
UNION POINT...WOODVILLE...WHITE PLAINS...SILOAM...BISHOP...MAXEYS...
BUCKHEAD...PHOENIX...REYNOLDS PLANTATION...MIDWAY-HARDWICK...
LIBERTY...STEPHENS...MERIWETHER...SPRINGFIELD AND WARFIELD.
LAT...LON 3309 8303 3301 8339 3315 8342 3384 8345
3387 8299 3378 8298 3373 8294 3348 8286
TIME...MOT...LOC 1511Z 258DEG 25KT 3378 8338 3342 8324 3305 8339Local storm report, Aug 23, 11:20 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1120 AM EDT SUN AUG 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM TSTM WND DMG FORT VALLEY 32.55N 83.89W
08/23/2015 PEACH GA 911 CALL CENTER
911 CALL CENTER RECEIVED REPORTS OF NUMEROUS TREES AND
POWERLINES DOWN ACROSS FORT VALLEY. SOME LOCATIONS
INCLUDE WEST CHURCH ST...KNOXVILLE ST...NORTH JONES
ST...AND WHITE ST.
&&
EVENT NUMBER FFC1500646
KOVACIKSpecial weather statement, Aug 23, 11:21 AM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1121 AM EDT SUN AUG 23 2015
GAZ095-105-107-231600-
HOUSTON GA-DOOLY GA-PULASKI GA-
1121 AM EDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HOUSTON...NORTHEASTERN
DOOLY AND NORTHWESTERN PULASKI COUNTIES UNTIL NOON EDT...
AT 1121 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
UNADILLA TO NEAR PINEHURST...AND MOVING EAST AT 20 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HAWKINSVILLE...UNADILLA...PINEHURST...HARTFORD...MOCK SPRINGS...
PULASKI STATE PRISON AND BROWNDALE.
LAT...LON 3215 8385 3230 8376 3234 8343 3232 8341
3213 8359
TIME...MOT...LOC 1521Z 270DEG 19KT 3228 8372 3219 8381Special weather statement, Aug 23, 11:41 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1141 AM EDT SUN AUG 23 2015
GAZ073-074-084-085-096-097-109-231630-
JOHNSON GA-DODGE GA-BLECKLEY GA-WILKINSON GA-WASHINGTON GA-
LAURENS GA-BALDWIN GA-
1141 AM EDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON...
NORTHWESTERN DODGE...BLECKLEY...WILKINSON...SOUTHWESTERN
WASHINGTON...NORTHERN LAURENS AND SOUTHERN BALDWIN COUNTIES UNTIL
1230 PM EDT...
AT 1141 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 6
MILES NORTHWEST OF IVEY TO NEAR ALLENTOWN TO NEAR COCHRAN...AND
MOVING EAST AT 30 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...COCHRAN...IRWINTON...EAST DUBLIN...GORDON...CHESTER...
IVEY...MCINTYRE...DEXTER...DUDLEY...CADWELL...TOOMSBORO...RENTZ...
OCONEE...DANVILLE...MONTROSE...ALLENTOWN...DEEPSTEP...TUCKERS
CROSSROAD AND HEBRON.
LAT...LON 3237 8344 3255 8329 3258 8323 3261 8324
3263 8323 3291 8338 3293 8336 3300 8338
3303 8295 3261 8273 3231 8299
TIME...MOT...LOC 1541Z 273DEG 28KT 3297 8336 3263 8316 3241 8339Special weather statement, Aug 23, 11:52 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1152 AM EDT SUN AUG 23 2015
GAZ038-039-050-051-061-062-073>075-231630-
TALIAFERRO GA-GLASCOCK GA-WASHINGTON GA-OGLETHORPE GA-BALDWIN GA-
GREENE GA-WILKES GA-HANCOCK GA-WARREN GA-
1152 AM EDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...WESTERN GLASCOCK...
NORTHWESTERN WASHINGTON...SOUTHERN OGLETHORPE...EASTERN BALDWIN...
NORTHEASTERN GREENE...WILKES...EASTERN HANCOCK AND WARREN COUNTIES
UNTIL 1230 PM EDT...
AT 1152 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR RAYLE TO 9 MILES NORTHEAST OF SPARTA TO NEAR DEEPSTEP...AND
MOVING EAST AT 35 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WASHINGTON...WARRENTON...SPARTA...GIBSON...CRAWFORDVILLE...TIGNALL...
NORWOOD...MITCHELL...RAYLE...SHARON...CAMAK...SPRINGFIELD...
WARTHEN...ALEXANDER STEPHENS PARK...CULVERTON...REESE...METASVILLE...
SANDY CROSS...FLORAL HILL AND AGRICOLA.
LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
3363 8262 3362 8262 3361 8265 3346 8259
3341 8255 3335 8255 3335 8253 3304 8270
3302 8312 3337 8295 3379 8302 3394 8263
3386 8261 3387 8257 3383 8260 3364 8248
TIME...MOT...LOC 1552Z 253DEG 29KT 3374 8294 3340 8288 3305 8306Special weather statement, Aug 23, 12:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1203 PM EDT SUN AUG 23 2015
GAZ096-097-107>109-231645-
DODGE GA-BLECKLEY GA-LAURENS GA-WILCOX GA-PULASKI GA-
1203 PM EDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR DODGE...SOUTHWESTERN BLECKLEY...
SOUTHERN LAURENS...NORTHEASTERN WILCOX AND PULASKI COUNTIES UNTIL
1245 PM EDT...
AT 1202 PM EDT...A STRONG THUNDERSTORM WAS NEAR HAWKINSVILLE...MOVING
SOUTHEAST AT 30 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EASTMAN...HAWKINSVILLE...ABBEVILLE...PINEVIEW...RHINE...CHAUNCEY...
UNION...DUBOIS...HARTFORD...PULASKI STATE PRISON...CEDAR CREEK...
WALLACE...MOBLEY CROSSING...OCMULGEE BANKS...GODWINSVILLE...FIVE
POINTS...FINLEYSON...CEDAR GROVE...BAILEYS PARK AND EMPIRE.
LAT...LON 3216 8360 3236 8344 3229 8285 3191 8321
TIME...MOT...LOC 1602Z 298DEG 26KT 3221 8342The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 9:52 PM EDT | Special Weather Statement | FFC | Forsyth | 38 min |
| Aug 22, 10:08 PM EDT | Special Weather Statement | FFC | Forsyth | 37 min |
| Aug 22, 10:16 PM EDT | Special Weather Statement | FFC | Chattooga | 44 min |
| Aug 22, 10:39 PM EDT | Special Weather Statement | FFC | Forsyth | 36 min |
| Aug 22, 10:46 PM EDT | Special Weather Statement | FFC | Floyd | 44 min |
| Aug 22, 11:00 PM EDT | Special Weather Statement | FFC | Pickens | 45 min |
| Aug 22, 11:09 PM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 36 min |
| Aug 22, 11:18 PM EDT | Special Weather Statement | FFC | White | 42 min |
| Aug 22, 11:22 PM EDT | Special Weather Statement | FFC | Floyd | 38 min |
| Aug 22, 11:35 PM EDT | Special Weather Statement | FFC | Hall | 40 min |
| Aug 22, 11:38 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 37 min |
| Aug 22, 11:49 PM EDT | Special Weather Statement | FFC | Forsyth | 41 min |
| Aug 22, 11:59 PM EDT | Special Weather Statement | FFC | Bartow | 31 min |
| Aug 23, 12:06 AM EDT | Special Weather Statement | FFC | White | 24 min |
| Aug 23, 12:13 AM EDT | Special Weather Statement | FFC | Jackson | 32 min |
| Aug 23, 12:15 AM EDT | Special Weather Statement | FFC | Oconee, Walton | 45 min |
| Aug 23, 12:22 AM EDT | Special Weather Statement | FFC | Gwinnett | 38 min |
| Aug 23, 12:27 AM EDT | Special Weather Statement | FFC | Banks | 33 min |
| Aug 23, 12:29 AM EDT | Special Weather Statement | FFC | Forsyth, Hall | 31 min |
| Aug 23, 1:01 AM EDT | Special Weather Statement | FFC | DeKalb, Rockdale, Walton | 29 min |
| Aug 23, 1:09 AM EDT | Special Weather Statement | FFC | Oconee | 36 min |
| Aug 23, 1:30 AM EDT | Special Weather Statement | FFC | Morgan, Rockdale, Walton | 30 min |
| Aug 23, 1:54 AM EDT | Flash Flood Warning | FFC | Walton | 4 hr |
| Aug 23, 1:57 AM EDT | Special Weather Statement | FFC | Morgan, Oconee, Walton | 33 min |
| Aug 23, 2:41 AM EDT | Special Weather Statement | FFC | Greene | 34 min |
| Aug 23, 3:20 AM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Warren, Wilkes | 40 min |
| Aug 23, 4:15 AM EDT | River Flood Warning | FFC | Forsyth | 7 days |
| Aug 23, 5:44 AM EDT | Special Weather Statement | FFC | Haralson, Polk | 31 min |
| Aug 23, 6:07 AM EDT | Special Weather Statement | FFC | Troup | 23 min |
| Aug 23, 6:14 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 7 days |
| Aug 23, 6:23 AM EDT | Special Weather Statement | FFC | Heard | 37 min |
| Aug 23, 6:44 AM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Aug 23, 6:59 AM EDT | Special Weather Statement | FFC | Carroll, Haralson, Polk | 31 min |
| Aug 23, 7:15 AM EDT | Special Weather Statement | FFC | Douglas | 30 min |
| Aug 23, 7:21 AM EDT | Special Weather Statement | FFC | Paulding | 39 min |
| Aug 23, 7:44 AM EDT | Special Weather Statement | FFC | Douglas, Fulton | 31 min |
| Aug 23, 7:56 AM EDT | Special Weather Statement | FFC | Carroll, Heard | 49 min |
| Aug 23, 8:12 AM EDT | Special Weather Statement | FFC | Clayton, Cobb, Fayette, Fulton | 33 min |
| Aug 23, 8:37 AM EDT | Special Weather Statement | FFC | DeKalb, Henry | 23 min |
| Aug 23, 8:41 AM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard, Meriwether, Troup | 49 min |
| Aug 23, 8:53 AM EDT | Special Weather Statement | FFC | Fayette | 37 min |
| Aug 23, 8:55 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 33 hr |
| Aug 23, 9:02 AM EDT | Special Weather Statement | FFC | Lamar, Upson | 28 min |
| Aug 23, 9:07 AM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Gwinnett, Henry, Lumpkin, Rockdale | 38 min |
| Aug 23, 9:26 AM EDT | Special Weather Statement | FFC | Crawford, Lamar, Monroe, Taylor | 49 min |
| Aug 23, 9:43 AM EDT | Special Weather Statement | FFC | Banks, Barrow, Butts, Clarke, Clayton, DeKalb and 12 more | 47 min |
| Aug 23, 10:03 AM EDT | Special Weather Statement | FFC | Crawford, Macon, Peach | 42 min |
| Aug 23, 10:18 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Macon, Peach | 42 min |
| Aug 23, 10:26 AM EDT | Special Weather Statement | FFC | Baldwin, Clarke, Greene, Jackson, Jasper, Jones and 5 more | 49 min |
| Aug 23, 10:37 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Jones, Peach, Twiggs | 53 min |
| Aug 23, 11:05 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Bleckley, Houston, Jones, Pulaski and 2 more | 40 min |
| Aug 23, 11:12 AM EDT | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Oconee, Putnam | 48 min |
| Aug 23, 11:21 AM EDT | Special Weather Statement | FFC | Dooly | 39 min |
| Aug 23, 11:41 AM EDT | Special Weather Statement | FFC | Bleckley, Laurens, Wilkinson | 49 min |
| Aug 23, 11:52 AM EDT | Special Weather Statement | FFC | Glascock, Taliaferro, Warren, Wilkes | 38 min |
| Aug 23, 12:03 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 42 min |
| Aug 23, 12:15 PM EDT | Special Weather Statement | FFC | Emanuel, Jefferson, Johnson, Treutlen, Washington | 60 min |
| Aug 23, 12:34 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 41 min |
| Aug 23, 12:44 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 46 min |
| Aug 23, 12:49 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Telfair, Wheeler, Wilcox | 41 min |
| Aug 23, 1:30 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler | 45 min |
| Aug 23, 2:21 PM EDT | Special Weather Statement | FFC | Toombs | 24 min |
| Aug 23, 3:18 PM EDT | Special Weather Statement | FFC | Crisp | 42 min |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.